CureZone   Log On   Join
Re: Candida Overgrowth - needed?
 
RawDad Views: 1,161
Published: 7 years ago
 
This is a reply to # 1,926,144

Re: Candida Overgrowth - needed?


Thanks Dr. Jeff.

I am 47 years old. ~ 5 years ago I started to experience fatigue, vertigo, brain fog, floaters, burning urine...etc. I had been an aggressive user of alcohol - had some dental metals - and an awful diet (dominated by fatty meats).

I tried a "candida diet" and just ended up feeling worse and worse (although the Dr. assured me my Candida levels were getting lower and lower - using an IGG test). I finally decided to try the raw vegan route (low fat) and start flushing my liver. After a few weeks I felt the best I have in years !!! It was amazing. Unfortunately - a few dietary slip ups seemed to hold me back.

Over the years I have maintained a high raw low fat vegan diet and have felt quite good at times - but only when I ramp the Candida force.....

I cannot consume carbs with fat - it is a disaster for me - sends my head spinning. Each time the Dr. checks my blood sugar it is 78 or so.... very good. I have tried a high fat low carb vegan diet - this makes me feel worse.... I feel the best on fruit/salad and some taters with lots of greens for dinner...if I eat meat I feel just awful.

It seems I cannot "get over the hump" .. but have been close a couple of times (I think).

If I ramp the Candida force too quickly - I begin to get very foggy/toxic feeling - and will get a dull headache (feels like a sinus headache).. that will escalate if I do not back off the antifungal. Sweating does indeed aid the situation.

My current plan is to begin ramping the CF again - ensuring I sweat daily... keeping fat low as I go.

Low fat vegan is interesting - my athletic performance has improved greatly... am just waiting for my head to clear....hopefully your plan (with a low fat vegan twist). will work.

Oh.. I failed to mention burning eyes and thirst. If I stop the antifungals - I tend to get burning eyes and have a strong thirst. This goes away when I take the CF in about 2 days.

Russ.
 

 
Printer-friendly version of this page Email this message to a friend
Alert Moderators
Report Spam or bad message  Alert Moderators on This GOOD Message

This Forum message belongs to a larger discussion thread. See the complete thread below. You can reply to this message!


 

Donate to CureZone


CureZone Newsletter is distributed in partnership with https://www.netatlantic.com


Contact Us - Advertise - Stats

Copyright 1999 - 2019  www.curezone.org

0.219 sec, (1)